# SDR ASAA2022022037515

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 29,262 hours, 9,370 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: DK275080
- Condition: Leaking
- Location: #1 Engine
- Part time: 29,258 hours, 9,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUEL LEAK IN #1 ENG AT HMU DRAIN REF L/P 60096874. GROUNDED - YES. PERFORMED ENG VENTS & DRAINS INSPECTION. DRAINS & VENTS NO LEAKS NOTED PER B737-900 AMM 71-71-00-200-801-F00. INSPECTED #1 ENG HMU FOR LEAKS WITH ENGINE RUN. NO LEAK NOTED FROM HMU. FOUND FUEL LEAK AT FUEL HEAT SERVO VALVE. STEADY STREAM OF FUEL LEAKING DURING ENG RUN. TRIED TO SECURE BOLTS AT GASKET. NO HELP. R/R #1 ENGINE FUEL HEATER SERVO IAW AMM 73-11-07. PERFORMED ENG RUN IAW AMM 71-00-00-700-821-F00, OPS CHECK GOOD. NO LEAKS NOTED. OK FOR SVC.
